# SDR USAA2011111100012

- Difficulty date: October 29, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 91,200 hours, 32,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N380084
- Part serial: CA0104
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DEBONDED ON RIGHT AFT OUTBOARD FLAP 3.7 INCHES FORWARD OF TRAILING EDGE, 70.5 INCHES INBOARD OF OUTBOARD EDGE.  REPAIRED RIGHT AFT OUTBOARD FLAP IAW B757 SRM 51-70-04, 57-53-01.
